Overview

Uses of Nifen Plus Tablet

Nifen Plus Tablet is used for pain relief.

Nifen Plus Tablet side effects

Common
  • Nausea
  • Vomiting
  • Diarrhea
  • Stomach pain
  • Increased liver enzymes
  • Heartburn

How to use Nifen Plus Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Nifen Plus Tablet is to be taken with food.

How Nifen Plus Tablet works

Nifen Plus Tablet is a combination of three medicines: Nimesulide, Paracetamol/Acetaminophen and Serratiopeptidase. Nimesulide is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol/Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.

Nifen Plus Tablet related warnings

Alcohol
CAUTION
Taking Nimesulide+Paracetamol/Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Nifen Plus Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Nifen Plus Tablet during lactation. Please consult your doctor.
Driving
It is not known whether Nifen Plus Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Nifen Plus Tablet should be used with caution in patients with kidney disease. Dose adjustment of Nifen Plus Tablet may be needed. Please consult your doctor.
Use of Nifen Plus Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Nifen Plus Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Nifen Plus Tablet
₹6/Tablet
Sumoflam Tablet
Alkem Laboratories Ltd
₹9.45/Tablet
57% costlier
Denim Plus 100 mg/500 mg/15 mg Tablet
Maneesh Pharmaceuticals Ltd
₹5.47/Tablet
save 9%
Osyfen NS 100 mg/500 mg/15 mg Tablet
Pharmasynth Formulations Ltd
₹4.54/Tablet
save 24%
Angip S Tablet
Gipla Healthcare
₹5.5/Tablet
save 8%
Oxin PS Tablet
Synokem Pharmaceuticals Ltd
₹6.45/Tablet
8% costlier

Expert Advice

  • You have been prescribed this combination medicine for relieving pain and inflammation.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how Nifen Plus Tablet affects you.
  • Avoid consuming alcohol when taking Nifen Plus Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.

Patient Concerns

Questions Related to Nifen Plus

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Nifen Plus Tablet?

User Feedback


FAQs

Q. Can the use of Nifen Plus cause damage to the liver?

Nifen Plus contains nimesulide and paracetamol, and both these medicines are known to cause harm to the liver especially in doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with underlying liver disease.

Q. Can I take a higher than the recommended dose of Nifen Plus?

No, taking a higher than the recommended dose of Nifen Plus can lead to increased chances of side effects. If the recommended dosage does not relieve your symptoms or you experience increased severity of pain, please consult your doctor for re-evaluation.

Q. What are the instructions for the storage and disposal of Nifen Plus?

Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Q. Can I stop taking Nifen Plus when my pain is relieved?

Nifen Plus is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if advised by the doctor.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 6th Feb 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
SHAMTI SOLAN-173212 (Himachal Pradesh) Pin Code :-173212, INDIA
One of the following licensed pharmacy from the nearest location with deliver Nifen Plus Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: NXT, SHC, GBC, TAP, BSG, WHL, VUR, GFL, VTR, OIP, BIO, JSL, GNH, VOP, IDB, PRT, BLP, SSI, SCP, SRG, LCC, ADM, CTP, ABP, MSD, JLS, CAE, RKS, BBN, RRP, AHP, FTP, QLF, SSR, PME, 1MH, RDR, MRS, RVC, KRR, HZF, THR, 2ML, PVP, BHC, DHR, DZY, OHM, BFV, BNT, SNL, HOP, PRL, ANT, ABL, MJT, RAC, AGC, USM, PRN, MOM, JJE, SGA, KIM, SHN, ESY, HBV, AFT, OBS, AMH, SMN, ATH, NLG, MDH, GHC, OLT, MTD, SIO, AVC, RHW, NTL, PEN, WAD, JHC, SPS, SGH, DPL, GTF, ATP, IMC, HSS, NEW, HWS, BTM, RUS, DLP, BJR, HMS, PNT, DFP, NBG, MBN, SCH, SPV, PTP, AYU, ALY, AVW, RTL, HLP, ISI, 4IT, MDI, HTV, CRN, AVL, AMM, RSA, NAS, APT, DPP, PTI, NLP, NNP, PSF, HNF, KBC, MBP, PHC, RTN, RPI, O4O, IPL, SDE, HSP, NEO, BHA, GPT, MFN, CMC, NDP, GNC, OWP, JVN, BLS, UMP, MDN, TNH, KHC, BBS, DVH, SNG, STO, RPA, ZEL, BLE, STA, SOF, MNS, KHS, YAG, SHA, KCI, RHS, EQN, PMA, KMC, HLT, LHP, LBO, AAY, SGN, WHP, APS, IAD, IAH, AMR, SDM, KHD, NTB, AAA, MGL, RBT, MMF, FGH, RDH, OWT, SGC, KOS, ARD, ALC, MKE, VDH, ATL, THP, UPA, RWL, DSH, LHA, NCH, ERS, RWP, YBF, EAN, TYN, JLI, JJD, WPL, ENV, PPR, KNH, RHL, BJP, NRS, MAX, SHG, EMB, SVA, GHR, DAD, MKT, CZT, BBT, NSM, EPR, ADT, PHN, GPP, SRS, FRS, CNE, 9MM, RPM, KHH, GBL, NVL, HSM, TPS, AHH, KIS, BMJ, MIL, BTH, ZNT, BES, LAG, AVB, ANP, HNP, TOM, BRC, PLT, VSC, SPD, CHP, ENP, BSN, NLC, ADF, TSS, CCM, DHP, PAP, IPP, NNH, SPF, CPK, BMR, CMD, NVY, JBT, SHD, BSL, AYN, VJS, EPS, GBB, SAH, MPC, CLT, SIP, MTM, DYG, HCP, VSL, KLC, ADE, TRP, BHS, LIP, NSF, SLS, DIL, NTN, HVS, NRP, SYS, VAF, VMH, PNQ, GEO, BHM, WDE, HHH, BGS, CSE, NTS, WSI, HIP, RYL, SLN, FRM, TPN, AGT, UVD, HPC, BDN, GVP, OMV, SBC, DRA, WHR, HEX, PWN, GHP, GDA, EVP, PSE, GLD, TSC, ASP, STS, UHP, LMS, PRE, NPH, HTS, SBL, JIV, SAF, SWP, AAR, FDM, PRC, HAT, ZVP, BNC, GGL, VTH, AXM, HPP, DGN, DLY, NSL, DYL, HMP, MDO, RMR, SBA, NFP, SLC, RSS, VHP, VEM, DAO, RGR, USF, HGI, SMS, FIP, KHP, OWN, SWA, SBN, NXG, QTM, MAP, SVH, PIC, XMX, KAL, XPR, RGH, ZVO, GPL, BHP, BAP, SNH, BDI, MIP, NPS, DCS, RJP, RPC, PHP, EEC, GTC, GMA, GIE, SVS, OWI, SYN
MRP
60
10 tablets in 1 strip
ADD TO CART
Best Price ₹48.0
20% OFF
Use Coupon HEALTH1020 during checkout